Will 4 days of pep effect my HIV test
Mar 28, 2014
Hello doctor, this the 4th time asking a question in your web site and I was never answered. I am very much worried as here we don't have any hiv experts.
On 23rd Jan 2014 had unprotected sex with a lady, started PEP (zidovudine 300) within 40 hours of exposure but stopped after 4 days as it had severe side effects on me. On 10th mar 2014 had HIV MEIA test for my partner and it came NON REACTIVE. Again on 26th Mar 2014(at 62 days) I myself had HIV MEIA test and it came NON REACTIVE too. I would definitely like to test on 90 days. My question is that will 4 days of pep effect my HIV test results on 90 days. Regards Dave
Response from Dr. Young
PEP does not alter the accuracy or timing of HIV testing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can You Get Genital Warts From Kissing?
- Pricking Tingling Symptoms On Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.